Alert archive / New Jersey / Special Weather Statements in 2020
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jul 6, 2020, 7:55 PM EDT for Sussex County, New Jersey. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 6, 2020, 7:55 PM EDT (23:55 UTC)
- Expired
- Jul 6, 2020, 8:45 PM EDT
- In force
- 50 min
- Issued by
- NWS Philadelphia/Mount Holly
County Sussex County, NJ
The radar
The Philadelphia radar (KDIX), 135 km from the middle of the area, began a volume at 23:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 11.9 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 100 J/kg
- Mixed-layer CIN
- -192 J/kg
- Mixed-layer LCL
- 1959 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 39 m²/s²
- 0-3 km storm-relative helicity
- 135 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
736
WWUS81 KPHI 062355
SPSPHI
Special Weather Statement
National Weather Service Mount Holly NJ
755 PM EDT Mon Jul 6 2020
NJZ001-007-PAZ055-070045-
Sussex-Warren-Monroe-
755 PM EDT Mon Jul 6 2020
...A STRONG THUNDERSTORM WILL AFFECT WESTERN SUSSEX...NORTHEASTERN
WARREN AND EAST CENTRAL MONROE COUNTIES...
At 755 PM EDT, a strong thunderstorm was located near Dingmans Ferry,
or 10 miles southwest of Montague, moving south at 20 mph.
Wind gusts up to 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Blairstown, Flatbrookville, Five Points, Crandon Lakes, Echo Lake,
Werry Lake, Greendell, Millbrook and Hidden Lake.
This includes Interstate 80 in New Jersey between mile markers 14 and
15.
LAT...LON 4098 7478 4092 7491 4097 7507 4114 7508
4108 7503 4109 7500 4116 7490 4121 7486
4123 7487 4128 7483
TIME...MOT...LOC 2355Z 352DEG 19KT 4121 7496
$$
BAHWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 6, 7:54 PM EDT, 1 minute earlier.
Area forecast discussion, Jul 6, 7:54 PM EDT, 1 minute before
Area Forecast Discussion
National Weather Service Mount Holly NJ
754 PM EDT Mon Jul 6 2020
.SYNOPSIS...
A frontal boundary remains stalled over the region today but
will progress north of the area on Tuesday. A summer-like
pattern will then persist throughout the week with scattered
showers and thunderstorms expected most days along with above
average temperatures. A coastal storm will the region Friday
through Saturday as it moves north from the Carolinas.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
Have see a rapid decrease in the severity for the storms over E
Central PA just within the past half hour, so have cancelled the
watch for portions of northern and central NJ and Bucks County
in PA. Will likely cancel even more of the northern half of the
watch within the next 1 to 2 hours.
Previous discussion...We are starting to see coverage and
severity of storms decrease across central and northern NJ and
and eastern PA as a combination of the building cold pool and
loss of peak heating is reducing instability. However, have kept
the watch as is for now, as we still have a few storms
developing north of the cold pool progressing southeast towards
northwestern NJ. However, suspect that the northern half of the
watch area may be canceled from the watch within the next hour
or two.
Further south, especially across Delmarva, which hasn't seen
hardly any of the outflow from earlier convection until now,
the severe threat continues and should continue for the next few
hours at least.
Heavy rain and flooding will continue to be a concern thanks to
weak steering flow and storm training. We have already had one
confirmed report of over 5 inches of storm total rain from the
north Philly area from earlier storms.
Another concern over night will be fog development especially
in locations where heavy rain has occurred earlier today. For
now, have just blanketed the area with a mention of patchy fog
across the area. However, will refine this further once we see
the dew point depressions after sunset.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/...
Convection looks to continue into the daytime tomorrow,
thankfully much more reduced than today. The remnant MCV/MCS
from today's convection will be highly influential in convective
initiation tomorrow. The lack of a shortwave but rather weak
mid-level ridging, this should preclude as widespread convection
as today. Forecast CAPE values of, dare say, only 2000-3000 J/kg
also indicate weaker convection. Flooding with PWAT values still
around still between 1.5-2 inches, is possible, especially over
areas that saw abundant rainfall today. Highs will be a bit
cooler in the mid to upper 80s as the front from today remains
situated further south.
&&
.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
Summary: The extended forecast will feature continually active
convective weather likely through next weekend, although the primary
focus will be the influence of a departing coastal southern stream
low Friday and Saturday.
Synoptic pattern: A fairly progressive pattern is expected,
synoptically speaking, into this coming weekend. Tuesday will start
with an upper trough departing eastward over the north Atlantic then
as trough axis moves from the Great Lakes region east toward the
Canadian maritimes by early Thursday. Ridging will follow briefly in
the trough's wake late Thursday into Friday, then the attention
turns to the southern stream trough digging across the Midwest and
eventually into the southeast by Saturday. This trough will be the
driver of the next synoptically forced system to impact our region
into the weekend. Thankfully, it appears that the medium range
guidance is coming into better agreement with regard to timing and
evolution of the synoptic pattern during this period.
Sensible weather: The main theme for the upcoming long term period
is "unsettled." Basically every day will probably feature convection
in some way, shape, or form, however the mesoscale details beyond
Tuesday are essentially impossible to determine this far out.
Southerly surface flow will persist Tuesday and Wednesday pumping a
continual stream of warm and humid air into the region from the
south. So it'll be quite warm and humid, but not excessively so.
Expect maximum temperatures nearing 90 degrees and minimums around
70 both days along with dewpoints around 70 degrees along with
scattered showers and thunderstorms mainly during the late afternoon
and evening time frame.
Tuesday's convection and severe weather environmental setup will be
similar to today's with the exception of a few things. Lapse rates
will be lower (~6 C/km), so there won't be nearly as much of a hail
threat. Precipitable water values will be about the same (1.7-1.9"),
but the steering flow will be roughly parallel to the main
initiating boundary (oriented E-W across central NJ and eastern PA).
So flash flooding could be more of a concern. MLCAPE will remain
high (~3000 J/kg) south of the boundary with DCAPE locally over 1000
J/kg. Deep layer shear for organization will be considerably less
and flow aloft for forcing is also much less than today, so coverage
appears to be much lower. Nonetheless, we will need to watch for wet
microburst potential and flash flooding threats with Tuesday's
convection.
Synoptically speaking, Thursday appears to be the driest day as a
somewhat more prominent ridge passes to our north leading to more
subsidence locally. With that said, could still see more isolated
convective activity on Thursday. Surface flow will turn more
southeasterly as a surface low takes shape across the coastal
Carolinas. Still expecting highs right around 90 degrees and lows
around 70.
Guidance has come into better agreement that the southern stream
coastal low will lift north into the Mid-Atlantic Friday and depart
Saturday. This system will bring precipitable water values nearing
the "extreme" range for this latitude with values of 2.25-2.50"
depicted by the GFS. The precipitation evolution of this system is
still quite unclear at this time. I suspect there will be some sort
of showery tropical band or bands of rain that lifts north across
the eastern portion of the forecast area on Friday followed by more
diurnally driven convection later in the day as instability builds.
Both the GFS and ECMWF keep the highest QPF offshore, but with
surface flow turning easterly with high moisture content, it's
difficult to believe that QPF amounts will remain low over land.
On Saturday, the surface low will be departing to the north, but the
upper trough axis will remain to our west along with a very soupy
airmass and diurnally driven instability. So will still expect to
see widespread convection with heavy rain potential. The main
takeaway is that there is a heavy rain and potentially flash
flooding threat with this system. Thankfully the system will be
moving quickly, but it's something that will need to be watched
closely.
Temperatures are a bit uncertain Friday and Saturday since cloud
cover is a big question mark as of now, but with the tropical
airmass that will be advected northward, I see no reason why we
couldn't still get highs around 90 degrees. As you may have guessed,
dewpoints will rise into the mid 70s Friday and Saturday, so it'll
be quite uncomfortably humid regardless of the temperature. Long
story short, expect Friday and Saturday to be very warm, wet, and
humid.
Without any sort of strong cold front in the wake of this system,
it'll likely remain quite warm and humid into early next week.
&&
.AVIATION /00Z TUESDAY THROUGH SATURDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE,
KRDG, KILG, KMIV, KACY and surrounding areas.
.Tonight... Scattered showers and thunderstorms may continue to
affect TAF sites through 04Z, especially for further south sites
like KILG and KMIV. After 06Z, fog may develop especially at
the terminals that received heavy rain today. MVFR at these
terminals with IFR possible. Light mostly southeasterly winds.
Moderate confidence on the overall patter but low confidence on
details like timing.
.Tuesday... Once the fog dissipates, mostly VFR conditions are
expected. There is another chance for showers and storms after
18Z. However, it is difficult to determine which TAF sites will
be impacted at this point. Mostly south winds around 10 knots
outside of storms. Moderate confidence for most aspects of the
forecast, but low confidence on the potential for storms.
Outlook...
Tuesday through Thursday...Prevailing VFR expected, however
scattered showers and thunderstorms, generally between 18Z and 06Z
each day, may locally lower restrictions. Winds will be generally
southerly around 5-10 kts.
Friday...MVFR ceilings probable with southeasterly to easterly winds
around 5-10 kts. Scattered moderate to locally heavy showers with
embedded thunderstorms will lower visibility and ceiling
restrictions locally.
&&
.MARINE...
Winds and seas will remain below SCA conditions tonight and Tuesday.
Winds may gust around 20 knots at times though. The main hazard
through the period will be thunderstorms with gusty winds and
locally higher seas.
Outlook...
Conditions are forecast to remain below advisory criteria through
Thursday, however southerly winds may gust up to 20 kts at times.
Seas will be generally 2-3 feet. Afternoon and evening showers and
thunderstorms are possible Tuesday through Thursday, which may
locally increase winds and seas.
On Friday, seas will build and may exceed 5 feet as winds become
easterly and increase to 15 kts with higher gusts possible. Small
Craft Advisory conditions are possible on Friday.
Rip Currents...
There is a low risk for the development of dangerous and life
threatening rip currents today through Tuesday. However, conditions
may be locally moderate near the times of low tide owing to
increasing southerly flow through the period.
&&
.EQUIPMENT...
The NOAA Weather Radio All Hazards broadcast from Hibernia
Park, PA (WNG704) remains off the air until further notice due
to damage to the antenna during the June 3 derecho.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flash Flood Watch until 9 PM EDT this evening for PAZ070-071-
102-104-106.
NJ...Flash Flood Watch until 9 PM EDT this evening for NJZ015>019.
DE...Flash Flood Watch until 9 PM EDT this evening for DEZ001.
MD...Flash Flood Watch until 9 PM EDT this evening for MDZ008.
MARINE...None.
&&
Synopsis...Staarmann
Near Term...Davis/Johnson
Short Term...Davis
Long Term...Staarmann
Aviation...Johnson/O'Hara/Staarmann
Marine...O'Hara/Staarmann
Equipment...WFO PHIHazardous weather outlook, Jul 6, 7:51 PM EDT, 4 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 751 PM EDT Mon Jul 6 2020 DEZ002>004-MDZ012-015-019-020-NJZ001-007-021>025-PAZ054-055-060>062- 101-103-080000- Kent-Inland Sussex-Delaware Beaches-Kent MD-Queen Annes-Talbot- Caroline-Sussex-Warren-Cumberland-Atlantic-Cape May- Atlantic Coastal Cape May-Coastal Atlantic-Carbon-Monroe-Berks- Lehigh-Northampton-Western Chester-Western Montgomery- 751 PM EDT Mon Jul 6 2020 ...SEVERE THUNDERSTORM WATCH 333 IN EFFECT UNTIL 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Delaware, southern Delaware, northeast Maryland, northern New Jersey, southern New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. DEZ001-MDZ008-NJZ016>018-PAZ070-071-102-104-080000- New Castle-Cecil-Salem-Gloucester-Camden-Delaware-Philadelphia- Eastern Chester-Eastern Montgomery- 751 PM EDT Mon Jul 6 2020 ...FLASH FLOOD WATCH IN EFFECT UNTIL 9 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 333 IN EFFECT UNTIL 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northern Delaware, northeast Maryland, southern New Jersey and southeast Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. NJZ008>010-012>014-020-026-027-PAZ105-080000- Morris-Hunterdon-Somerset-Middlesex-Western Monmouth- Eastern Monmouth-Ocean-Coastal Ocean-Southeastern Burlington- Upper Bucks- 751 PM EDT Mon Jul 6 2020 This Hazardous Weather Outlook is for central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey and southeast Pennsylvania. .DAY ONE...Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NJZ015-019-PAZ106-080000- Mercer-Northwestern Burlington-Lower Bucks- 751 PM EDT Mon Jul 6 2020 ...FLASH FLOOD WATCH IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central New Jersey, southern New Jersey and southeast Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. ANZ450>455-080000- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 751 PM EDT Mon Jul 6 2020 This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ430-431-080000- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 751 PM EDT Mon Jul 6 2020 ...SEVERE THUNDERSTORM WATCH 333 IN EFFECT UNTIL 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Delaware Bay Waters. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Local storm report, Jul 6, 7:11 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
711 PM EDT MON JUL 6 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0654 PM HAIL 3 SW SUMMIT BRIDGE 39.51N 75.77W
07/06/2020 E0.50 INCH NEW CASTLE DE PUBLIC
MPING REPORT.
&&
JEOLocal storm report, Jul 6, 7:16 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
716 PM EDT MON JUL 6 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM FLASH FLOOD SINKING SPRING 40.32N 76.02W
07/06/2020 BERKS PA FIRE DEPT/RESCUE
MULTIPLE CARS STRANDED IN WATER ON SPRING
ST.
&&
JEOLocal storm report, Jul 6, 7:30 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
730 PM EDT MON JUL 6 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM HEAVY RAIN NEWARK 39.68N 75.76W
07/06/2020 M2.62 INCH NEW CASTLE DE TRAINED SPOTTER
&&
JEOLocal storm report, Jul 6, 7:37 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
737 PM EDT MON JUL 6 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0712 PM TSTM WND GST TOLCHESTER BEACH 39.22N 76.24W
07/06/2020 M66 MPH KENT MD OTHER FEDERAL
TCBM2.
&&
JEOLocal storm report, Jul 6, 7:46 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
746 PM EDT MON JUL 6 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0616 PM FUNNEL CLOUD 1 SSW FOLSOM 39.58N 74.85W
07/06/2020 ATLANTIC NJ PUBLIC
VIDEO OF A FUNNEL CLOUD SHOT FROM NEAR BUENA
LOOKING TOWARDS FOLSOM. TIME PROVIDED BY THE
INDIVIDUAL WHO SHOT THE VIDEO.
&&
JEOSpecial weather statement, Jul 6, 7:55 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
755 PM EDT Mon Jul 6 2020
NJZ001-007-PAZ055-070045-
Sussex-Warren-Monroe-
755 PM EDT Mon Jul 6 2020
...A STRONG THUNDERSTORM WILL AFFECT WESTERN SUSSEX...NORTHEASTERN
WARREN AND EAST CENTRAL MONROE COUNTIES...
At 755 PM EDT, a strong thunderstorm was located near Dingmans Ferry,
or 10 miles southwest of Montague, moving south at 20 mph.
Wind gusts up to 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Blairstown, Flatbrookville, Five Points, Crandon Lakes, Echo Lake,
Werry Lake, Greendell, Millbrook and Hidden Lake.
This includes Interstate 80 in New Jersey between mile markers 14 and
15.
LAT...LON 4098 7478 4092 7491 4097 7507 4114 7508
4108 7503 4109 7500 4116 7490 4121 7486
4123 7487 4128 7483
TIME...MOT...LOC 2355Z 352DEG 19KT 4121 7496
BAHThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 3:16 AM EDT | Heat Advisory | PHI | Burlington, Camden, Gloucester, Mercer | 12 hr |
| Jul 6, 12:45 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden | 60 min |
| Jul 6, 12:52 PM EDT | Flash Flood Watch | PHI | Burlington, Camden, Gloucester, Mercer, Salem | 8 hr |
| Jul 6, 12:57 PM EDT | Areal Flood Advisory | PHI | Burlington, Camden | 2 hr |
| Jul 6, 1:08 PM EDT | Flash Flood Warning | PHI | Burlington, Camden | 4 hr |
| Jul 6, 1:15 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Mercer, Monmouth | 60 min |
| Jul 6, 1:43 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden | 62 min |
| Jul 6, 1:52 PM EDT | Special Weather Statement | PHI | Ocean | 23 min |
| Jul 6, 2:00 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Mercer, Middlesex, Monmouth, Ocean | 75 min |
| Jul 6, 2:02 PM EDT | Areal Flood Advisory | PHI | Burlington, Camden, Mercer, Middlesex, Monmouth, Ocean | 118 min |
| Jul 6, 2:39 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Camden, Gloucester, Ocean | 66 min |
| Jul 6, 2:41 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Mercer | 49 min |
| Jul 6, 2:46 PM EDT | Special Marine Warning | PHI | 89 min | |
| Jul 6, 2:48 PM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Camden, Gloucester, Ocean | 4 hr |
| Jul 6, 2:51 PM EDT | Severe Thunderstorm Warning | PHI | Middlesex, Monmouth | 39 min |
| Jul 6, 2:57 PM EDT | Flash Flood Warning | PHI | Burlington, Camden, Gloucester | 4 hr |
| Jul 6, 3:00 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Warren | 45 min |
| Jul 6, 3:14 PM EDT | Severe Thunderstorm Warning | PHI | Monmouth, Ocean | 46 min |
| Jul 6, 3:18 PM EDT | Severe Thunderstorm Warning | PHI | Middlesex, Somerset | 42 min |
| Jul 6, 3:34 PM EDT | Areal Flood Advisory | PHI | Middlesex, Monmouth, Somerset | 116 min |
| Jul 6, 3:36 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Ocean | 54 min |
| Jul 6, 3:36 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Morris, Somerset | 39 min |
| Jul 6, 3:38 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Warren | 52 min |
| Jul 6, 3:44 PM EDT | Special Marine Warning | PHI | 61 min | |
| Jul 6, 3:44 PM EDT | Special Marine Warning | PHI | 61 min | |
| Jul 6, 3:47 PM EDT | Flash Flood Warning | PHI | Middlesex, Morris, Somerset | 4 hr |
| Jul 6, 3:47 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Camden, Cumberland, Gloucester, Salem | 58 min |
| Jul 6, 4:41 PM EDT | Special Marine Warning | PHI | 64 min | |
| Jul 6, 4:45 PM EDT | Special Marine Warning | PHI | 41 min | |
| Jul 6, 4:45 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Cape May, Cumberland, Salem | 60 min |
| Jul 6, 4:58 PM EDT | Special Marine Warning | PHI | 62 min | |
| Jul 6, 5:24 PM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 2 more | 4 hr |
| Jul 6, 5:39 PM EDT | Special Marine Warning | PHI | 66 min | |
| Jul 6, 5:43 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Cape May, Cumberland | 47 min |
| Jul 6, 5:57 PM EDT | Special Marine Warning | PHI | 63 min | |
| Jul 6, 6:00 PM EDT | Severe Thunderstorm Warning | PHI | Salem | 60 min |
| Jul 6, 6:43 PM EDT | Special Marine Warning | PHI | 44 min | |
| Jul 6, 6:56 PM EDT | Special Marine Warning | PHI | 47 min | |
| Jul 6, 7:18 PM EDT | Severe Thunderstorm Warning | PHI | Sussex, Warren | 36 min |
| Jul 6, 12:34 PM EDT | Special Weather Statement | PHI | Philadelphia | 26 min |
| Jul 6, 1:20 PM EDT | Special Weather Statement | PHI | Montgomery | 25 min |
| Jul 6, 1:24 PM EDT | Special Weather Statement | PHI | Monroe | 36 min |
| Jul 6, 1:44 PM EDT | Special Weather Statement | PHI | Montgomery | 31 min |
| Jul 6, 1:50 PM EDT | Areal Flood Advisory | PHI | Berks, Chester, Montgomery | 4 hr |
| Jul 6, 1:50 PM EDT | Severe Thunderstorm Warning | PHI | Monroe | 40 min |
| Jul 6, 2:04 PM EDT | Severe Thunderstorm Warning | PHI | Bucks, Montgomery | 41 min |
| Jul 6, 2:10 PM EDT | Areal Flood Advisory | PHI | Monroe | 2 hr |
| Jul 6, 2:18 PM EDT | Special Weather Statement | PHI | Montgomery | 27 min |
| Jul 6, 2:27 PM EDT | Severe Thunderstorm Warning | PHI | Montgomery | 48 min |
| Jul 6, 2:28 PM EDT | Severe Thunderstorm Warning | PHI | Monroe | 28 min |
| Jul 6, 2:39 PM EDT | Areal Flood Advisory | PHI | Bucks, Chester, Montgomery | 4 hr |
| Jul 6, 2:51 PM EDT | Severe Thunderstorm Warning | PHI | Chester, Delaware, Montgomery | 24 min |
| Jul 6, 3:11 PM EDT | Severe Thunderstorm Warning | PHI | Chester, Delaware, Montgomery, Philadelphia | 49 min |
| Jul 6, 3:52 PM EDT | Severe Thunderstorm Warning | PHI | Chester, Delaware, Montgomery, Philadelphia | 38 min |
| Jul 6, 3:56 PM EDT | Severe Thunderstorm Warning | PHI | Carbon, Lehigh, Monroe, Northampton | 64 min |
| Jul 6, 4:06 PM EDT | Severe Thunderstorm Warning | PHI | Lehigh | 24 min |
| Jul 6, 4:07 PM EDT | Flash Flood Warning | PHI | Chester, Delaware, Montgomery | 4 hr |
| Jul 6, 4:31 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Lehigh, Monroe, Northampton | 44 min |
| Jul 6, 4:51 PM EDT | Areal Flood Advisory | PHI | Carbon, Monroe | 114 min |
| Jul 6, 5:00 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Carbon, Lehigh, Monroe, Northampton | 45 min |
| Jul 6, 5:01 PM EDT | Areal Flood Advisory | PHI | Berks, Carbon, Lehigh, Monroe, Northampton | 119 min |
| Jul 6, 5:14 PM EDT | Severe Thunderstorm Warning | PHI | Chester | 61 min |
| Jul 6, 5:17 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Bucks, Lehigh, Montgomery, Northampton | 43 min |
| Jul 6, 5:20 PM EDT | Severe Thunderstorm Warning | PHI | Chester, Delaware | 42 min |
| Jul 6, 5:29 PM EDT | Severe Thunderstorm Warning | PHI | Chester | 46 min |
| Jul 6, 5:43 PM EDT | Areal Flood Advisory | PHI | Chester, Delaware | 3 hr |
| Jul 6, 5:53 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Bucks, Chester, Lehigh, Montgomery | 52 min |
| Jul 6, 6:13 PM EDT | Severe Thunderstorm Warning | PHI | Chester | 48 min |
| Jul 6, 6:14 PM EDT | Areal Flood Advisory | PHI | Berks, Chester, Montgomery | 3 hr |
| Jul 6, 6:18 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Chester, Montgomery | 35 min |
| Jul 6, 6:54 PM EDT | Flash Flood Warning | PHI | Berks, Chester, Montgomery | 109 min |
| Jul 6, 7:36 PM EDT | Severe Thunderstorm Warning | PHI | Chester | 69 min |
| Jul 6, 6:37 PM EDT | Severe Thunderstorm Warning | PHI | New Castle | 53 min |
| Jul 6, 7:41 PM EDT | Severe Thunderstorm Warning | PHI | Kent, New Castle, Sussex | 64 min |
| Jul 6, 7:48 PM EDT | Areal Flood Advisory | PHI | Kent, New Castle | 117 min |
| Jul 6, 4:49 PM EDT | Special Weather Statement | PHI | Cecil | 56 min |
| Jul 6, 7:03 PM EDT | Severe Thunderstorm Warning | PHI | Caroline, Kent, Queen Anne's | 42 min |
| Jul 6, 7:23 PM EDT | Tornado Warning | PHI | Caroline, Kent, Queen Anne's | 19 min |
Nearby
Special Weather Statements in New Jersey, 2020Every special weather statement in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.